<  Back to the Polytechnique Montréal portal

Many-body nature of the Meyer-Neldel compensation law for diffusion

Ghyslain Boisvert, Laurent J. Lewis and Arthur Yelon

Article (1995)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/32545/
Journal Title: Physical Review Letters (vol. 75, no. 3)
Publisher: American Physical Society
DOI: 10.1103/physrevlett.75.469
Official URL: https://doi.org/10.1103/physrevlett.75.469
Date Deposited: 18 Apr 2023 15:24
Last Modified: 05 Apr 2024 11:23
Cite in APA 7: Boisvert, G., Lewis, L. J., & Yelon, A. (1995). Many-body nature of the Meyer-Neldel compensation law for diffusion. Physical Review Letters, 75(3), 469-472. https://doi.org/10.1103/physrevlett.75.469

Statistics

Dimensions

Repository Staff Only

View Item View Item